MAUDE Adverse Event Report: Advanced Bionics, LLC HiRes¿ Ultra 3D Implant; Cochlear Implant

Advanced Bionics, LLC HiRes¿ Ultra 3D Implant; Cochlear Implant
Model Number CI-1601-05
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient's device was reportedly explanted due to poor performance.Programming adjustments were made; however, the issue did not resolve.The recipient's device was explanted.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HiRes¿ Ultra 3D Implant
Common Device Name
Cochlear Implant
Manufacturer (Section D)
Advanced Bionics, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
corrina desales
28515 westinghouse place
valencia, CA 91355
MDR Report Key50510272
Report Number3006556115-2026-00989
Device Sequence Number10709608
Product Code MCM
UDI-Device Identifier00840094456020
UDI-Public(01)00840094456020(11)230217(17)260228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2026
Device Model NumberCI-1601-05
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/29/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale